IUD insertion - Recurrence, after so long
Had an IUD inserted and stopped taking the pill. Seems to have upset the balance of things.
Date: 2/17/2006 9:17:56 AM ( 11 y ) ... viewed 5255 times
I finally decided to go off the pill for good. Due to possible hormonal problems, acne and weird cycle changes like menopause (I'm only 31), so I had a copper IUD inserted about 3 weeks ago. First let me say, Wow - that really hurt. After the first week or so of healing time I noticed a recurrence of BV. It seemed to come on really fast - fine one day and the next, well, it was obvious by the odor.
I'm assuming that having someone messing around up there caused a bacterial imbalance, which I'm prone to anyway. All of our 'female hygenic' practices are so INVASIVE! I mean, who was really meant to have all sorts of cardboards and plastics and metals stuck inside them anyway?
Well, I used my Vitamin C treatment even though I was a little nervous about using it so soon after having the IUD inserted. As usual, it took care of the odor immediately - I had to use 2 treatments to get rid of it this time. Then, a couple days later I started the heaviest, most painful period I've ever had. I was worried that something had been damaged (like my internal organs) and I called the doctor but she said it was normal, I mentioned the BV and she said that was normal as well. Doctors are stupid, none of this is NORMAL in the true sense of the word! Ha Ha.
So, that business lasted for about 3 days - I haven't had that many accidents since I was 14! What a pain! It seems it was a 'period' even though it wasn't time for one yet. I don't know for sure, though, if it was because of the IUD or if the Vitamin C had anything to do with it.
It has been done for a couple days and I am still having a heavy post-period discharge but there is no BV odor to it. Hopefully this isn't a recurrent problem with the IUD.
Add This Entry To Your CureZone Favorites!